Hello Everyone— hope all are well and healthy. So I have noticed, really only the last two sensor changes, I become extremely itchy and after removing my dexcom sensor sticky, my skin is so red, itchy and almost blistered with red skin to the point it may scar my stomach. Any suggestions or things I can do to minimize this discomfort? Thanks!!
Hi Michelle @Mlp1124, I can imagine your irritation [really, no pun intended] to have this suddenly happen. After removing my G6, my skin sometimes itches a bit but I don’t experience what you see and feel. How long have you been using G6? And, do you use any skin prep to make it stick better?
A couple of factors MAY contribute to what has suddenly happened, and I’m assuming that you have ruled out infection from contamination; a change in your diet??? A change in soap or body wash???
Also, and we may hear from others, but I haven’t heard this yet from DexCom, the adhesive could be different now because of the problems some people have experienced with sensors falling off. The G6 sensors I received today [packaged May 25, 2020] came in a new-style box; this might indicate that other manufacturing changes have been made.
Hi - my son (t1d for 6 years) has had this problem. His skin would be super itchy & look like it had chemical burns when we took the sensor off. There are lots of skin preps out there but what has worked best for him is nasal steroid spray - like Nasonex or Flonase. Spray it on the site and let it air dry, then apply the sensor. It made a huge difference.
My 10 yo has had this problem. Seems to be linked to the skin staying wet and/or getting sweaty, and getting trapped. We made some changes, and this is what is helping…we start with using skin tac on the site, then apply the sensor, then use an overlay patch. The skin tac seems to be the most useful - acts as a barrier and adhesive. Hope this helps!
Thank you for all the responses! I look forward to trying suggestions for some relief!!!
O have the same problem since the last four sensors. I contacted Dexcom technition. They have changed the adhesive and a lot of people have this problem, you’re not alone. They are working to find a suitable adhesive. When the adesive will be ready is anyone’s guess.
Interesting. Really frustrating as well. My stomach is getting really beat up